# SDR SWAA2020021741434

- Difficulty date: February 7, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 25,762 hours, 11,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Mat
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN FLOOR DENTED BETWEEN STA 251-STA 259 LBL -16 TO RBL-4. / EVALUATED DENT DAMAGE. DENTS OUT OF LIMITS PER SRM 53-10-51-1A-1. REPAIRED FLIGHT DECK FLOOR WEB @ BS 260 PER REPAIR-53EA-06743. / SAM 326 ATTACHED S/N A1164567 / (D15EQC/E54639)
